Stretch marks from Prednisone...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

perkyp
New Member


Date Joined Aug 2009
Total Posts : 4
   Posted 8/5/2009 9:40 AM (GMT -7)   
Ok so I have been off Prednisone for 2 weeks and I think I have one stretch mark on my cheek... I am not sure if I am just freaking out because I read that this could be a side effect or if it is in fact a stretch mark. I have also grown facial hair (I look VERY furry) and I am a woman, so I have been spending a lot more time in the mirror inspecting my face lately, which could be why I am noticing this mark all of a sudden. I am pretty sure it wasn't there before, though. If it is a stretch mark from the Prednisone, would it really appear 2 weeks after I stopped taking it? Do you think I will get more? Also I am still waiting for this facial hair to fall off, which my doc says is supposed to happen quickly now that I've stopped taking the Prednisone. I do not see any change in it whatsoever and am getting VERY depressed and discouraged! cry   Is the Prednisone still in my system? I REALLY need some answers, so anyone who knows anything about this, please help!! Thank you!!!!

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23424
   Posted 8/5/2009 10:15 AM (GMT -7)   
It can take anywhere from a month to approximately 2 months for the hair to fall off (worse case scenario - 6 months). Frustrating isn't it? But in the meantime, you can buff away the hair on your face with a gentle sandpaper found at drug stores. I was on a cortesteroid for almost a year and around 6 months I started getting "furry" too. It did all fall off but it took a while. As for the stretch mark, I've never heard of this happening on the face. Are you sure it's a stretch mark? If it truly is one, you can try cocoa butter to smooth it a bit.
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Bentyl, Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate ALL mesalamines**~Allergies-Singulair, Zyrtec~Secondary Reynauds Syndrome-'04-Norvasc~Sacroiliitis~bulging and herniated discs C5/C6 & C6/C7~Epidural injections (2 series of 3), OA-Celebrex, Tylonel Arthritis and Voltaren Gel
To help Healingwell - click here: DONATE
 
 
 
 

 
 


firemt
Regular Member


Date Joined Mar 2005
Total Posts : 108
   Posted 8/5/2009 10:40 AM (GMT -7)   
Stretchmarks on the face are uncommon I think. When I was on pred and dex for a year. I gained 46 pounds and that's when the stretchmarks came. I have them everywhere except the face (and my face blew up pretty bad).

How much pred were you on? I know you said it was for an allergic reaction ... but why so long?

Post Edited (firemt) : 8/5/2009 11:47:48 AM (GMT-6)


SnowyLynne
Veteran Member


Date Joined Apr 2004
Total Posts : 1539
   Posted 8/5/2009 1:30 PM (GMT -7)   
I was on steroids for 2 yrs off & on.stretchmarks are a small price to pay for my being alive.I don't worry about it,never did & I was 19/20 at the time..............I'm 69 now still kicking......
SnowyLynne

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 4:53 PM (GMT -7)
There are a total of 2,735,025 posts in 301,267 threads.
View Active Threads


Who's Online
This forum has 151367 registered members. Please welcome our newest member, vtu15.
380 Guest(s), 11 Registered Member(s) are currently online.  Details
chrisp1, shliv, project, Wytrbt, Girlie, LG13, panicgirly, gilly2, Tall Allen, Mister Mike, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer